# SDR SIMA20250604001

- Difficulty date: June 4, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N740MR
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000082
- Aircraft time: 49,471 hours, 30,827 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL ON APPROACH FROM 0 TO 1. DECLARED EMERGENCY.  PERFORM FIM TASK 27-51-00-810-801-A, PERFORM OPERATIONAL TEST FOUND TO BE IN TRANSITORY CONDITION, OKAY FOR SERVICE.
